# SDR QXEA200501330

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 16,726 hours, 24,198 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTH UPPER BAG DOOR STOP FITTINGS CHAFED.  INSTALLED NEW UPPER STOP FITTINGS IAW RD 8/53/7447, PAGE 3, STEP 5.
